# SDR SIMA201127802

- Difficulty date: October 3, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 19,308 hours, 16,156 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 1456900961014569
- Condition: Gouged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RIGHT AILERON DAMPER FITTING GOUGED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT AILERON PCA AND DAMPNER FITTING IAW EO EM-27MR-112
